journal6 ›› 2004, Vol. 25 ›› Issue (3): 51-55.

• Key disciplines • Previous Articles     Next Articles

The Sufficient Condition of the Generalized Sub-Diagonally Dominant Matrices


  1. (1.Department of Mathematics and Computer Science,Jishou University,Jishou 416000,Hunan China;2.College of Math.and Econometrics,Hunan University,Changsha 410082,Hunan China)
  • Online:2004-09-15 Published:2012-09-22

Abstract: By using on the sufficient conditions of  the generalized diagonally dominant matrices,the author gives some sufficient conditions for judging generalized sub-diagonally dominant matrices.

Key words: generalized sub-diagonally dominant matrices, α-sub-diagonally dominant matrix, generalized diagonally dominant matrices;α-sub-diagonally dominant matrices, chain of nonzero elements

WeChat e-book chaoxing Mobile QQ